# SDR ASAA0872796

- Difficulty date: March 14, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 31,598 hours, 14,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52409
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CHANNEL AT STA 540 LBL0 24.75 IS CRACKED AT INBD ATTACH POINTS FLOOR SUPPORT CHANNEL AT BS 540 LBL0 LBL24.75.  REPLACED IAW B737 700 SRM 51 40 02 AND DRWG NR 143A5240.
